RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Tulyakov, Dmitrii Nikolaevich

Statistics Math-Net.Ru
Total publications: 40
Scientific articles: 39
Presentations: 11

Number of views:
This page:1683
Abstract pages:9778
Full texts:2255
References:1008
Doctor of physico-mathematical sciences (2011)
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
E-mail:

http://www.mathnet.ru/eng/person8743
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/632175

Publications in Math-Net.Ru
2018
1. M. A. Lapik, D. N. Tulyakov, “Nikishin and Anjelesko vector equilibrium problems and multidimensional Toda lattice. The limiting case when the second interval is a point”, Keldysh Institute preprints, 2018, 275, 12 pp.  mathnet  elib
2. A. I. Aptekarev, D. N. Tulyakov, “Asymptotical basis of solutions of $q$-recurrence relations outside of the zone of clustering eigenvalues”, Keldysh Institute preprints, 2018, 159, 24 pp.  mathnet  elib
3. A. I. Aptekarev, A. Draux, D. N. Tulyakov, “On Asymptotics of the Sharp Constants of the Markov–Bernshtein Inequalities for the Sobolev Spaces”, Lobachevskii J. Math., 39:5 (2018),  609–622  mathnet  mathscinet  zmath  isi  scopus
4. A. I. Aptekarev, D. N. Tulyakov, “Hesse Parametrization of a Spectral Curve”, Mat. Zametki, 104:5 (2018),  767–770  mathnet  elib; Math. Notes, 104:5 (2018), 745–748  isi  scopus
5. V. G. Lysov, D. N. Tulyakov, “On the supports of vector equilibrium measures in the Angelesco problem with nested intervals”, Tr. Mat. Inst. Steklova, 301 (2018),  192–208  mathnet  elib; Proc. Steklov Inst. Math., 301 (2018), 180–196  isi  elib  scopus
6. M. A. Lapik, D. N. Tulyakov, “On expanding neighborhoods of local universality of Gaussian unitary ensembles”, Tr. Mat. Inst. Steklova, 301 (2018),  182–191  mathnet  elib; Proc. Steklov Inst. Math., 301 (2018), 170–179  isi  elib  scopus
2017
7. M. A. Lapik, D. N. Tulyakov, “Zero distribution of scaled Hermite polynomials near zero and Gauss unitary ensembles”, Keldysh Institute preprints, 2017, 129, 11 pp.  mathnet
8. A. I. Aptekarev, A. Draux, D. N. Tulyakov, “On asymptotics of the sharp constants of the Markov–Bernshtein inequalities for the Sobolev spaces with coherent weights”, Keldysh Institute preprints, 2017, 059, 20 pp.  mathnet
9. A. I. Aptekarev, D. N. Tulyakov, “The Hesse coordinates for an algebraic cubic curve”, Keldysh Institute preprints, 2017, 054, 16 pp.  mathnet
10. E. D. Belega, D. N. Tulyakov, “High-dimensional oscillators and Laguerre polynomials”, Uspekhi Mat. Nauk, 72:5(437) (2017),  189–190  mathnet  mathscinet  elib; Russian Math. Surveys, 72:5 (2017), 965–967  isi  scopus
11. V. G. Lysov, D. N. Tulyakov, “On a Vector Potential-Theory Equilibrium Problem with the Angelesco Matrix”, Tr. Mat. Inst. Steklova, 298 (2017),  185–215  mathnet  elib; Proc. Steklov Inst. Math., 298 (2017), 170–200  isi  scopus
2016
12. A. I. Aptekarev, D. N. Tulyakov, “Nuttall's Abelian integral on the Riemann surface of the cube root of a polynomial of degree 3”, Izv. RAN. Ser. Mat., 80:6 (2016),  5–42  mathnet  mathscinet  elib; Izv. Math., 80:6 (2016), 997–1034  isi  scopus
13. V. G. Lysov, D. N. Tulyakov, “On the vector potential theory problem with the Angelesco matrix”, Keldysh Institute preprints, 2016, 110, 36 pp.  mathnet
14. E. V. Borovik, A. V. Goncharov, Yu. G. Rykov, D. N. Tulyakov, “On the calculation of 2D compressible filtration flows by the ‘compressible streamlines’ methodology”, Keldysh Institute preprints, 2016, 064, 12 pp.  mathnet
2015
15. M. V. Batsyn, V. A. Kalyagin, D. N. Tulyakov, “An efficient approach to the protein structure alignment problem”, Keldysh Institute preprints, 2015, 091, 15 pp.  mathnet
16. A. I. Aptekarev, D. N. Tulyakov, “Asymptotics of $L_p$-norms of Laguerre polynomials and entropic moments of $D$-dimensional oscillator”, Keldysh Institute preprints, 2015, 041, 15 pp.  mathnet
17. A. I. Aptekarev, D. N. Tulyakov, M. Yattselev, “On the Parametrization of a Certain Algebraic Curve of Genus 2”, Mat. Zametki, 98:5 (2015),  782–785  mathnet  mathscinet  elib; Math. Notes, 98:5 (2015), 843–846  isi  scopus
18. A. I. Aptekarev, D. N. Tulyakov, “The Saturation Regime of Meixner Polynomials and the Discrete Bessel Kernel”, Mat. Zametki, 98:1 (2015),  147–151  mathnet  mathscinet  elib; Math. Notes, 98:1 (2015), 180–184  isi  elib  scopus
19. A. I. Aptekarev, D. N. Tulyakov, “Asymptotics of $L_p$-norms of Laguerre polynomials”, Uspekhi Mat. Nauk, 70:5(425) (2015),  177–178  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 70:5 (2015), 955–957  isi  scopus
20. A. I. Aptekarev, S. A. Denisov, D. N. Tulyakov, “V.A. Steklov's problem of estimating the growth of orthogonal polynomials”, Tr. Mat. Inst. Steklova, 289 (2015),  83–106  mathnet  elib; Proc. Steklov Inst. Math., 289 (2015), 72–95  isi  scopus
2014
21. A. I. Aptekarev, D. N. Tulyakov, “Abelian integral of Nuttall on the Riemann surface of the cubic root of the third degree polynomial”, Keldysh Institute preprints, 2014, 015, 25 pp.  mathnet
22. A. I. Aptekarev, D. N. Tulyakov, “The leading term of the Plancherel-Rotach asymptotic formula for solutions of recurrence relations”, Mat. Sb., 205:12 (2014),  17–40  mathnet  mathscinet  zmath  elib; Sb. Math., 205:12 (2014), 1696–1719  isi  scopus
2013
23. A. I. Aptekarev, S. A. Denisov, D. N. Tulyakov, “Fejer convolutions for an extremal problem in the Steklov class”, Keldysh Institute preprints, 2013, 076, 19 pp.  mathnet
24. A. I. Aptekarev, D. N. Tulyakov, “Main term of asymptotics of the solutions of the four-terms recurrence relations”, Keldysh Institute preprints, 2013, 001, 20 pp.  mathnet
2012
25. A. I. Aptekarev, D. N. Tulyakov, “Geometry of Hermite-Padé approximants for system of functions $\{f,f^2\}$ with three branch points”, Keldysh Institute preprints, 2012, 077, 25 pp.  mathnet
26. A. I. Aptekarev, D. N. Tulyakov, “Asymptotics of $L_p$-norms of Hermite polynomials”, Keldysh Institute preprints, 2012, 070, 22 pp.  mathnet
27. A. I. Aptekarev, D. N. Tulyakov, “Asymptotics of Meixner polynomials and Christoffel-Darboux kernels”, Tr. Mosk. Mat. Obs., 73:1 (2012),  87–132  mathnet  mathscinet  zmath  elib; Trans. Moscow Math. Soc., 73 (2012), 67–106  scopus
2011
28. A. I. Aptekarev, D. N. Tulyakov, “Asymptotic regimes in saturation zones for the C-D-kernels for an ensemble of Meixner orthogonal polynomials”, Uspekhi Mat. Nauk, 66:1(397) (2011),  181–182  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 66:1 (2011), 173–175  isi  elib  scopus
29. A. I. Aptekarev, V. G. Lysov, D. N. Tulyakov, “Random matrices with external source and the asymptotic behaviour of multiple orthogonal polynomials”, Mat. Sb., 202:2 (2011),  3–56  mathnet  mathscinet  zmath  elib; Sb. Math., 202:2 (2011), 155–206  isi  scopus
2010
30. D. N. Tulyakov, “Plancherel-Rotach type asymptotics for solutions of linear recurrence relations with rational coefficients”, Mat. Sb., 201:9 (2010),  111–158  mathnet  mathscinet  zmath  elib; Sb. Math., 201:9 (2010), 1355–1402  isi  elib  scopus
2009
31. D. N. Tulyakov, “A System of Recurrence Relations for Rational Approximations of the Euler Constant”, Mat. Zametki, 85:5 (2009),  782–787  mathnet  mathscinet  zmath  elib; Math. Notes, 85:5 (2009), 746–750  isi  scopus
32. D. N. Tulyakov, “Difference equations having bases with powerlike growth which are perturbed by a spectral parameter”, Mat. Sb., 200:5 (2009),  129–158  mathnet  mathscinet  zmath  elib; Sb. Math., 200:5 (2009), 753–781  isi  scopus
33. A. I. Aptekarev, V. G. Lysov, D. N. Tulyakov, “Global eigenvalue distribution regime of random matrices with an anharmonic potential and an external source”, TMF, 159:1 (2009),  34–57  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 159:1 (2009), 448–468  isi  scopus
2007
34. A. I. Aptekarev, V. G. Lysov, D. N. Tulyakov, “Three-sheeted Riemann surfaces of genus 0 with fixed projections of the branch points”, Keldysh Institute preprints, 2007, 013, 21 pp.  mathnet
35. D. N. Tulyakov, “On a Property of Conditionally Convergent Series”, Mat. Zametki, 81:2 (2007),  317–320  mathnet  mathscinet  zmath  elib; Math. Notes, 81:2 (2007), 281–284  isi  scopus
36. D. N. Tulyakov, “On Some Procedures for Finding Asymptotic Expansions of Solutions of Difference Equations”, Sovrem. Probl. Mat., 9 (2007),  45–53  mathnet  zmath; Proc. Steklov Inst. Math., 272, suppl. 2 (2011), S162–S167  isi  scopus
37. A. I. Aptekarev, D. N. Tulyakov, “Four-Termed Recurrence Relations for $\gamma$-Forms”, Sovrem. Probl. Mat., 9 (2007),  37–43  mathnet  zmath; Proc. Steklov Inst. Math., 272, suppl. 2 (2011), S157–S161  isi  scopus
2001
38. D. N. Tulyakov, “Local asymptotics of the ratio of orthogonal polynomials in the neighbourhood of an end-point of the support of the orthogonality measure”, Mat. Sb., 192:2 (2001),  139–160  mathnet  mathscinet  zmath; Sb. Math., 192:2 (2001), 299–321  isi  scopus
1999
39. D. N. Tulyakov, “A remark on an inverse problem for orthogonal polynomials”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1999, 1,  13–17  mathnet  mathscinet  zmath
1997
40. D. N. Tulyakov, “On the exact rate of rational approximations of $e^{-x}$ on $[0;\infty)$ by inverse Taylor sums”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1997, 2,  9–14  mathnet  mathscinet  zmath

2015
41. V. M. Buchstaber, V. N. Dubinin, V. A. Kaliaguine, B. S. Kashin, V. N. Sorokin, S. P. Suetin, D. N. Tulyakov, B. N. Chetverushkin, E. M. Chirka, A. A. Shkalikov, “Alexander Ivanovich Aptekarev (on his 60th birthday)”, Uspekhi Mat. Nauk, 70:5(425) (2015),  183–190  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 70:5 (2015), 965–973  isi

Presentations in Math-Net.Ru
1. On the asymptotics of the sequence of $q$-polynomials given by certain recurrence relations
A. I. Aptekarev, D. N. Tulyakov
Seminar on Complex Analysis (Gonchar Seminar)
February 5, 2018 17:00
2. Hesse coordinates for an ultra elliptical 3rd order curve
A. I. Aptekarev, D. N. Tulyakov
Seminar on Complex Analysis (Gonchar Seminar)
February 27, 2017 17:00
3. On a vector equilibrium problem
V. G. Lysov, D. N. Tulyakov
Seminar on Complex Analysis (Gonchar Seminar)
November 28, 2016 17:00
4. On the structure of the level curves of the Abelian integral of the third kind on the Riemann surface of the function $w^3=(z^2-1)(z-a)$
A. I. Aptekarev, D. N. Tulyakov
Seminar on Complex Analysis (Gonchar Seminar)
April 28, 2014 18:00
5. Abelian integral of Nuttall on the Riemann surface of the cube root of the polynomial 3rd degree (continuation)
A. I. Aptekarev, D. N. Tulyakov
Seminar on Complex Analysis (Gonchar Seminar)
February 24, 2014 18:00
6. On the representation of algebraic higher-order functions through hyperelliptic functions
D. N. Tulyakov
Seminar on Complex Analysis (Gonchar Seminar)
September 24, 2012 18:00
7. On a certain approach to the study of invariant measures associated with random continued fractions
D. N. Tulyakov
Seminar on Complex Analysis (Gonchar Seminar)
April 25, 2011 18:00
8. Asymptotic saturation regimes for ensembles of Meixner orthogonal polynomials (continuatin)
A. I. Aptekarev, D. N. Tulyakov
Seminar on Complex Analysis (Gonchar Seminar)
February 7, 2011 18:00
9. Asymptotic saturation regimes for ensembles of Meixner orthogonal polynomials (continuatin)
A. I. Aptekarev, D. N. Tulyakov
Seminar on Complex Analysis (Gonchar Seminar)
December 27, 2010 18:00
10. Asymptotic saturation regimes for ensembles of Meixner orthogonal polynomials
A. I. Aptekarev, D. N. Tulyakov
Seminar on Complex Analysis (Gonchar Seminar)
December 20, 2010 18:00
11. Asymptotics of solutions of recurrence relations
D. N. Tulyakov
Seminar on Complex Analysis (Gonchar Seminar)
April 26, 2010 18:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020